# SDR AALA20072056

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT LEFT NUMBER THREE AND LEFT NUMBER FOUR DOOR EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER M1210 FOR EMERGENCY LIGHTS AT LEFT NUMBER THREE AND LEFT NUMBER FOUR DOOR EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
